# SDR YENA2025102301055

- Difficulty date: October 22, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N523JB
- Make and model: Airbus A320-232
- Aircraft serial: 01506
- Aircraft time: 86,299 hours, 31,780 cycles
- System (JASC): 4990 · APU Oil System
- Part: Lubrication Unit
- Part number: 41310204
- Part serial: 8443
- Condition: Failed
- Location: Apu
- Part time: 11,919 hours, 14,610 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLT#487, ORH-MCO. "FA REPORTS STRONG MUSTY ODOR IN AFT GALLEY REPEAT EVENT; COMPLETED WITH INFO NOTICE + DECON (LEVEL A) FOUND TUBE MODULE ON APU LEAKING REMOVED AND REPLACED LUBE MODULE IAW AMM 49-91-45. OPS & LEAK CK GOOD. NO ODOR PRESENT."
